Couldn't find what you looking for?

TRY OUR SEARCH!

I have IBS and Diabetes and am taking generic metformin (glubetza) for about 3 months.  I am passing bird egg shaped, white, rubbery, objects in my bowel movements.  One was squashed and it felt gritty and sandy to the touch.  No doctor wants to look at it, but I am concerned and have an appointment with a gastroenterologist.

Loading...

Hi Algene,

It could be undissolved fats.  Normally the body can break them down but if food moves through the digestive tract fast it doesn't have time.

Are your stools "off color?"  Usually very light?

Do get it checked, just to be sure.

Hope it helps.
Reply

Loading...

I have the same white "beans" in my stool, also. My experience is VERY close to other writers back as far as 2007. I have diabetes and on June 19, I started on Metformin. On 1 July, I found the first of three beans. My primary care physician had never seen this before and was interested. My gastroenterologist didn't even want to look at them; he opined they were a discharge from a diverticulosis pocket (I find this hard to believe.) He gave me a prescription for O&P:Stool for which I am waiting results. There seems to be an uncanny relationship between the "beans" and Metformin. I realize "correlation" is not "causation," but it is sure looking good.
Reply

Loading...

Having experienced the "white beans," I spoke with my primary care physician, gastroenterologist and endocrinologist.  The first two had no clue what they were.  My endocrinologist said these were (most likely) the result of taking Metformin Extended Release.  The drugs were released in the body and the "pills" hadn't yet dissolved and were evacuated in the stool.  She made this determination without any hesitation.  When looking at the "beans," they have the same physical shape as the Metformin--the analysis sounds plausible. 
Reply

Loading...